Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 1

All articles in this issue are freely accessible.

Why are solitons stable?
Terence Tao.
Bull. Amer. Math. Soc. 46 (2009), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457070
Conformal invariance and $2D$ statistical physics
Gregory F. Lawler.
Bull. Amer. Math. Soc. 46 (2009), 35-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457071
Invisibility and inverse problems
Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann.
Bull. Amer. Math. Soc. 46 (2009), 55-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457072
Birational geometry old and new
Antonella Grassi.
Bull. Amer. Math. Soc. 46 (2009), 99-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457073

Mathematical Perspectives

A hidden praise of mathematics
Alicia Dickenstein.
Bull. Amer. Math. Soc. 46 (2009), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457074
Bull. Amer. Math. Soc. 46 (2009), 131-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 46 (2009), 133-135
Review Information
Full-text PDF Free Access     Request Permissions
Erratum to the review of “Lie groups. An approach through invariants and representations”
V. S. Varadarajan.
Bull. Amer. Math. Soc. 46 (2009), 175-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Moments, monodromy, and perversity: Diophantine perspective, by Nicholas M. Katz.
Reviewer: Michael Larsen
Bull. Amer. Math. Soc. 46 (2009), 137-141
Review information
Full-text PDF Free Access
Double affine Hecke algebras, by Ivan Cherednik.
Reviewers: Eric M. Opdam and Jasper V. Stokman
Bull. Amer. Math. Soc. 46 (2009), 143-150
Review information
Full-text PDF Free Access
Theory of finite simple groups.
Reviewer: Derek F. Holt
Bull. Amer. Math. Soc. 46 (2009), 151-156
Review information
Full-text PDF Free Access
The arithmetic of dynamical systems, by Joseph H. Silverman.
Reviewer: Robert L. Benedetto
Bull. Amer. Math. Soc. 46 (2009), 157-164
Review information
Full-text PDF Free Access
Stochastic calculus for finance.
Reviewer: Darrell Duffie
Bull. Amer. Math. Soc. 46 (2009), 165-174
Review information
Full-text PDF Free Access